# SDR ARWA20030708

- Difficulty date: July 22, 2003
- Submitted: July 29, 2003
- Operation: Air carrier
- Aircraft: N802BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45909
- Aircraft time: 78,883 hours, 26,597 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A-CHECK INSPECTION, THE FOLLOWING WAS FOUND; AFT ACCESSORY COMPARTMENT STATION 1520, RBL 32 FLOORBEAM UPPER FLANGE WITH CORROSION.  REPAIRED FUSELAGE FLOORBEAM UPPER AFT FLANGE AT STATION 1520 RBL 32 IAW AVITAS ENGINEERING ORDER AROW-034RO-1, PAGES 1 TO 2, INITAL RELEASED, DATED 07/23/03, AND REPAIR SKETCH AIPSAC-N802BN-001/03, SHEETS 1 TO 5, DATED 07/23/03 AND APPROVED BY FAA 8110-3 FORM, DATED 07/23/03 NRC 158M, ENGINEERING ASSISTANCE EA 1013, DATED 07/22/03.
